Hi oopsy, I am no expert on suboxone, but I shall attempt to answer your question. I believe one must taper off of sub's. You do not tell us why you are taking suboxone, so I will guess that you were addicted to opiates??
You can give us more info by "commenting", if you like. We can help much better with more info.
Wishing you the best,
You need to taper the suboxone down to .25 milligrams and begin to skip days in between doses. I have found that lowering my dose every few weeks caused no ill effects at all. Yes, there are some ways to get off suboxone with other meds. For info on this way, go to YouTube.com and look up New Beginnings detox and watch the videos that Dennis Hansen narrates on getting off suboxone. He mentions the medications they use. There is another great channel there called SuboxDoc ( Dr Jeffrey Junig) and he has a forum, a website, and videos about suboxone. I found these videos to be great and informative.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 6 Mar 2010 • 2 answers
Ive been on suboxone for over a year and Im now addicted.these were supposed to get me off the ''bad
Posted 6 Dec 2010 • 3 answers
Posted 15 Jun 2011 • 2 answers
Posted 2 Aug 2011 • 1 answer